MAUDE Adverse Event Report: Abbott Medical FlexNav Delivery System; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical FlexNav Delivery System; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number FNAV-DS-SM
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Codes Pain (1994); Vascular Dissection (3160)
Date of Event 08/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) vista nova, patient site id: (b)(6).It was reported that on (b)(6) 2026, a 23mm navitor valve with radiopaque markers was chosen for implant with a small flexnav delivery system (ds).During procedure, the small flexnav ds could not pass through the right common iliac artery (cia) due to severe calcification.A wire exchange was performed after 7mm plain old balloon angioplasty (poba) with a non-abbott balloon.The small flexnav ds was able to pass, however, the valve could not cross the sino-tubular junction due to severe calcification, as well.A snare was used to assist with delivery and successfully implant the valve.Patient remained hemodynamically stable throughout the procedure.Post-procedure after returning to the ward, patient complained of back pain.Computed tomography demonstrated an acute type b aortic dissection extending from the distal aortic arch to the abdominal aorta.The physician attributed the cause of the aortic dissection related to difficulty of advancing the flexnav ds through patient anatomy.Prolonged hospitalization was reported.Patient was administered medication.
 
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
FlexNav Delivery System
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg#3007113487
177 county road b east
st. paul MN 55117 -178
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50820166
Report Number2135147-2026-06333
Device Sequence Number10713097
Product Code NPT
UDI-Device Identifier05415067031372
UDI-Public(01)05415067031372(17)280630(10)11506136
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFNAV-DS-SM
Device Catalogue NumberFNAV-DS-SM
Device Lot Number11506136
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age88 YR
Patient SexFemale
Patient Weight79 LB